Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    971. M. Asgharzadeh and M. Tousi,
    Cohen-Macaulayness with respect to Serre classes,
    Illinois Journal of Mathematics 53(2009), 67-85  [abstract]   
     
    972. M. Asgharzadeh, K. Divaani-Aazar and M. Tousi,
    The finiteness dimension of local cohomology modules and its dual notion,
    J. Pure Appl. Algebra 213(2009), 321-328  [abstract]   
     
    973. S. Nasseh, M. Tousi and S. Yassemi,
    Characterization of modules of finite projective dimension via Frobenius functors,
    Manuscripta Math. 130(2009), 425-431  [abstract]   
     
    974. P. Sahandi,
    Semistar-Krull and valuative dimension of integral domains,
    Ricerche mat. 58(2009), 219-242  [abstract]   
     
    975. K. Nourouzi (Joint with F. Lael),
    Compact operators defined on 2-normed and 2-probabilistic normed spaces,
    Math. Probl. Engn. 2009(2009), 17 pages  [abstract]   
     
    976. A. R. Moghaddamfar (Joint with S. M. H. Pooya),
    Generalized Pascal triangles and Toeplitz matrices,
    ELA 18(2009), 564-588  [abstract]   
     
    977. M. R. Peyghami (Joint with K. Amini),
    Exploring complexity of large update interior-point methods for P*(κ) linear compementarity problem based on kernel function,
    Appl. Math. Comput. 207(2009), 501-513  [abstract]   
     
    978. D. Kiani (Joint with S. Akbari, F. Mohammadi, and S. Moradi),
    The total graph and regular graph of a commutative ring,
    J. Pure Appl. Algebra 213(2009), 2224-2228  [abstract]   
     
    979. D. Kiani (Joint with M. Ramezan-Nassab),
    Crossed product conditions for central simple algebras in terms of splitting fields,
    Int. Math. Forum 4(2009), 1587-1590  [abstract]   
     
    980. D. Kiani (Joint with I. Gutman, M. Mirzakhah and Bo Zhou),
    On incidence energy of a graph,
    Linear Algebra Appl. 431(2009), 1223-1233  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.